sups causing probs in bedroom?

  1. New Member
    Jasonlb7's Avatar
    Stats
    6'4"  202 lbs.
    Join Date
    Apr 2011
    Posts
    31
    Rep Power
    238
    Level
    5
    Lv. Percent
    53.12%

    sups causing probs in bedroom?


    okay, im currently taking titanium, alpha t2, erase on a schedule of. 1 each titanium,erase, 2 AT2 upon waking up, and 1 of each 6-8 hours later. now i love the stack and it is working wonders but ever since i have started this stack im having problems maintaining in the bedroom if you know what i mean. never had this problem before. blood pressure is good and stress level has not changed. its a mystery to me. is there a chance that AT2 or erase an cause this?

    now on the off chance that it is just me what supps can i start to help?

    stats for reference:
    29yrs
    196lbs
    12-13%bf
    gym and cardio 4-5x a week
    eat very healthy

  2. New Member
    gav86's Avatar
    Join Date
    Feb 2011
    Posts
    67
    Rep Power
    144
    Level
    7
    Lv. Percent
    42.27%

    im on erase, or was, too capsules a day. if anything i was too reved up in the bedroom lol
  3. Board Sponsor
    AE14's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Jul 2007
    Posts
    12,501
    Rep Power
    1097381
    Level
    74
    Lv. Percent
    53.48%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    The only way to know if it is the supps would be to go off of them for a bit and see if it changes the result in the bedroom.
    •   
       

  4. Advanced Member
    Lightweight1's Avatar
    Stats
    6'1"  225 lbs.
    Join Date
    Sep 2010
    Posts
    578
    Rep Power
    680
    Level
    19
    Lv. Percent
    44.59%

    When's the last time you got bloods done ? Your estrogen could be too low .. you need some estrogen for erections and to lubercate the joints ?

    I'm not an expert..... I'm sure someone else can shed some more light on the stack though.
  5. Diamond Member
    bdcc's Avatar
    Join Date
    Feb 2009
    Posts
    10,446
    Rep Power
    10742713
    Level
    108
    Lv. Percent
    28.64%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    I have never heard of this problem before with any of the supplements you have mentioned, PES or otherwise.

    Hypothetically speaking, stimulants can cause erection issues by effecting vessel blood flow, and lowering estrogen can have effects on sex drive.

    On the other hand forms of yohimbe are used in supplements targeted at improving sexual function and supplements that lower estrogen and raise testosterone can also have the effect of improving sex drive and sexual function.

    I would recommend you cycle your supplements. Come off something and see if it helps, if not then take a break from something else. It would be the logical way to get to the bottom of it. The alternative would be to stop taking everything, and once your sexual function improves start taking one supplement at a time so you can find out what works and what doesn't. As you said the problem started ever since you started the stack it sounds like it effected you very quickly, it may not take long to work out what it is.

    I hope this is helpful, please keep us updated on how you get on.

    Ben
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
  6. PESCIENCE.com
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,378
    Rep Power
    3877063
    Level
    85
    Lv. Percent
    31.79%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    The best method is taking 1 of the 3 supplements out of your stack for 3-4 days and seeing if there is a change. Since none of the supplements have a direct effect on erection quality IMO, it would be hard to determine which to suggest you try dropping first.
    Amino-IV - Not Your Average Amino
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined
  7. New Member
    djwhizkid's Avatar
    Stats
    5'8"  155 lbs.
    Join Date
    Apr 2010
    Posts
    5
    Rep Power
    62
    Level
    2
    Lv. Percent
    28.42%

    ERASE brought back my sexual function/endurance to be honest...
  

  
 

Similar Forum Threads

  1. IM ON having a problem finishing in the bedroom :(
    By schwellington in forum Anabolics
    Replies: 29
    Last Post: 12-23-2010, 10:15 PM
  2. No Probs
    By wood23 in forum Custom Capsule
    Replies: 1
    Last Post: 03-10-2010, 01:45 PM
  3. Trifecta Stack and other Sups? What Sups?
    By dudeguzman in forum Anabolics
    Replies: 0
    Last Post: 06-02-2009, 05:03 PM
  4. Lean Xtreme and DCP causing sever shoulder probs?
    By sizematters10 in forum Supplements
    Replies: 4
    Last Post: 04-24-2009, 06:23 PM
  5. Having muscle probs!! help??!!
    By pestis in forum MMA
    Replies: 10
    Last Post: 01-16-2006, 11:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in